# SDR 20000331SH004

- Difficulty date: March 15, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N120TF
- Make and model: Amd FALCON20
- Aircraft serial: 384
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: SP3982
- Condition: Failed
- Location: Mlg
- Part time: 1 hours
- Component: Fwd Main Ld Door Lock
- Component part number: VTS4423
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO NEW SWITCHES WERE INSTALLED IN THE LT MAIN GEAR DOOR UPLATCH.  (BOTH ARE SAME P/N AND DATE OF MFG).  ONE SWITCH CONTROLS THE RED DOOR UNLOCK LIGHT, AND THE OTHER CONTROLS DOOR AND GEAR SEQUENCING.  THE GEAR WAS CYCLED SUCCESSFULLY NUMEROUS TIMES WITH THE ACFT ON JACKS, WHEN THE CREW ATTEMPTED TO EXTEND THE GEAR ON THE SECOND FLIGHT, BOTH NEW SWITCHES FAILED.  THIS CAUSED 2 PROBLEMS.  THERE WAS NO INDICATION IN THE COCKPIT THAT THE LT MAIN DOOR OPENED.  (NO RED LIGHT).  THE CREW WAS ABLE TO SEE THE LT GEAR DID EXTEND FROM THE COCKPIT PROVING THE DOOR HAD OPENED.  AFTER LANDING, THE CREW THEN NOTICED THE LT DOOR HAD REMAINED IN THE OPEN POSITION. THIS WAS CAUSED BY THE FAILURE OF THE SECOND SWITCH.  (X)
